MathSciNet Relay Station
MathSciNet bibliographic data
MR402725 (53 #6539) 55C20
Jerrard, Richard Erratum to: "Homology with multiple-valued functions applied to fixed points'' (Trans. Amer. Math. Soc. 213 (1975), 407–427). Trans. Amer. Math. Soc. 218 (1976), 406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement